You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Cohomology of Generalized Homogeneous Spaces
J. P. May and F. Neumann
Proceedings of the American Mathematical Society
Vol. 130, No. 1 (Jan., 2002), pp. 267-270
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2699738
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We observe that work of Gugenheim and May on the cohomology of classical homogeneous spaces G/H of Lie groups applies verbatim to the calculation of the cohomology of generalized homogeneous spaces G/H, where G is a finite loop space or a p-compact group and H is a "subgroup" in the homotopical sense.
Proceedings of the American Mathematical Society © 2002 American Mathematical Society